We construct an infinite family of closed connected orientable 3-manifolds by pairwise identifications of faces in the boundary of certain polyhedral 3-cells. We determine geometric presentations of the fundamental group, and study the split extension of it. Then we prove that these manifolds are n-fold cyclic coverings of the 3-sphere branched over some pretzel links.

A generalization of Helling-Kim-Mennicke groups and manifolds / E., Barbieri; Cavicchioli, Alberto; Spaggiari, Fulvia. - In: JOURNAL OF LIE THEORY. - ISSN 0949-5932. - STAMPA. - 17:4(2007), pp. 857-867.

A generalization of Helling-Kim-Mennicke groups and manifolds

CAVICCHIOLI, Alberto;SPAGGIARI, Fulvia
2007

Abstract

We construct an infinite family of closed connected orientable 3-manifolds by pairwise identifications of faces in the boundary of certain polyhedral 3-cells. We determine geometric presentations of the fundamental group, and study the split extension of it. Then we prove that these manifolds are n-fold cyclic coverings of the 3-sphere branched over some pretzel links.
17
4
857
867
A generalization of Helling-Kim-Mennicke groups and manifolds / E., Barbieri; Cavicchioli, Alberto; Spaggiari, Fulvia. - In: JOURNAL OF LIE THEORY. - ISSN 0949-5932. - STAMPA. - 17:4(2007), pp. 857-867.
E., Barbieri; Cavicchioli, Alberto; Spaggiari, Fulvia
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/310778
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact